# SDR ALGA087750

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N515AL
- Make and model: Urocop EC120B
- Aircraft serial: 1165
- Aircraft time: 935 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Plate
- Condition: Worn
- Location: Scissor Drive
- Part time: 91 hours
- Component: Scissor Drive
- Component part number: C622A1003103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD SCISSOR DRIVE ASSY FOUND TO HAVE A WEAR PLATE DEBONDED. REMOVED AND REPLACED.
